# SDR SWAA2022031165244

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY 500D LWR BULKHEAD SUPPORT HAS CORROSION LBL 19 - RBL 19 WL 156 / REMOVED AND REPLACED LWR BULKHEAD SUPPORT BALL ASSY B.S. 500D LBL 19. RBL 19. WL 156 PER SRM 51-10-02-0G-0 SRM 51-40-02-0G-0 AND DWG 143A7902
